# SDR TWRA97185

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58223
- Condition: Inoperative
- Location: Upper Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND UPPER DECK EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED UPPER DECK E-PATH POWER SUPPLY.  OPERATIONAL CHECK NORMAL PER MM 33-51-00.  (M)
